Ask an expert
Question

02 Feb 2009

Going off Yasmin - side effects
Hi Ladies,

Is there anyone here who has gone off Yasmin? I have read (various forums) that the side -effects / hormone withdrawal is very severe. Symptoms ranging from weight gain, hair loss, depression, anxiety and panic attacks, acne etc. I have not come across one post where someone didnt experience some or all of these symptoms.

I have been on Yasmin for almost 2 yrs and have just stopped taking it. Its been 7 days since my period started and I am already experiencing blurred vision. Im terrified of whats ahead!!

Please share your experiences, with me.. I need to know if anyone survived Yasmin without severe symptoms.
GYNAEDOC - do all Yasmin users experience the symptoms mentioned above, when stopping use???
Answer 23,039 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Some women experience side effects when stopping the Pill. These include tender breasts , headaches, more painful periods, PMS. However, it varies from person to person. What you have listed seems a bit excessive for the average woman.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.